# SDR HEEA079615

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,526 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Seal
- Condition: Leaking
- Location: Mast
- Component: Mast
- Component part number: 412040366105
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST SEA HAS AN OIL SEEP AT SEAL. REPLACED WITH SERVICEABLE SEAL.
